# SDR 2010FA0000777

- Difficulty date: August 4, 2010
- Submitted: August 4, 2010
- Operation: General aviation
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 28,343 hours, 11,225 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Misaligned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EXTERNAL EMERGENCY SLIDE LIGHTS NOT ILLUMINATING IN TEST. REALIGNED TARGETS ON MID CABIN EMERGENCY DOOR FLAP HANDLES IAW AWDM 31-54-43. OPS CHECKED GOOD IAW AMM 33-51-15.
